# SDR CALA2022040800919

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6299) FRAME 68 INBD FLANGE HAS CORROSION JUST ABOVE F LOOR LEVEL. (DOT 74-26 MARKED) () OF THE LATEST REV OF ECRA 5341-01305 ON OR BEFORE ACFT REACHES THERAFTER 47291TFC. PERFORM REPEAT INSP AT INTERVALS NOT TO EXCEED 16400FC ACCOMPLISHED INTERIM REPAIR PER ECRA 5341-01305 PART 1. ACCOMPLI SH INITIAL INSP OF FR68 RH BTW STGR22 & STGR 24 AREA PER PART 2 SHOULD READ FRAME 68RH INBD FLANGE HAS CORROSION JUST ABOVE FLOOR LEVEL REF VT MAE NR#0024208 OK TO DIP PER ECRA 5341-01305 TILL AIRCRAFT REACHES 47,291FC TOMC-APPROVAL FROM SC1ELBYC COMMENT PREFORM REPEAT INSPECTIONS EVERY 16,400FC REVIEWED RECORDS
